Bulletin of the American Mathematical Society

The asymptotic lines of the Kummer surface

J. I. Hutchinson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 5, Number 10 (1899), 465-467.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183415891

Zentralblatt MATH identifier
30.0571.02

Citation

Hutchinson, J. I. The asymptotic lines of the Kummer surface. Bull. Amer. Math. Soc. 5 (1899), no. 10, 465--467. https://projecteuclid.org/euclid.bams/1183415891


Export citation